# SDR FDEA201601210272

- Difficulty date: January 21, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 76,460 hours, 17,202 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Roller Tray
- Part number: AFJ7006507
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO, CTR ROLLER TRAY FOUND CRACK AS MARKED, AT APPROX STATION 1642.  CARRIED OUT REPAIR IAW EA 1-5321-T0322812 PT 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  REFER TO WRI 53213278 FOR WORK DETAILS.  X=0 CTR POSITION.
